# SDR SWIA202266820

- Difficulty date: August 30, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FORMER ON PAX DOOR HAS CORROSION MID AREA OF FORMER.     (C-CHECK RO 11/10/2022)    REMOVED AND REPLACED PAX DOOR AFT FORMER REF DWG# 601R31702 REV N, CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21. PRESSURE CHECK GOOD, NO LEAKS. COMPLIED WITH 51-900-1003-SKY AND SKYWEST FORM M-337
